# SDR 20000404SH021

- Difficulty date: December 17, 1999
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: KEA346
- Part serial: 3792
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER QUIT AT 950 FEET.  ENCODING FUNCTION ALSO QUIT.  FLAG DROPPED AND STAYED IN VIEW.  UNIT BENCH CHECKED AS INOPERABLE.  SUBMITTER STATED THIS IS THE SECOND UNIT, OF THIS PART NUMBER, IN A WEEK TO FAIL.  (X)
